# SDR SWAA2019042431896

- Difficulty date: March 20, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 61,644 hours, 36,310 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INNER WEB CHORD CUTOUT CORRODED AT BS 951- 992, RBL 47, WL 208 / R&R WEB PER SRM.
